Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMartínez, César-
dc.contributor.authorSombra, Martín-
dc.description.abstractWe present an upper bound for the height of the isolated zeros in the torus of a system of Laurent polynomials over an adelic field satisfying the product formula. This upper bound is expressed in terms of the mixed integrals of the local roof functions associated to the chosen height function and to the system of Laurent polynomials. We also show that this bound is close to optimal in some families of examples. This result is an arithmetic analogue of the classical Bern¿tein-Ku¿nirenko theorem. Its proof is based on arithmetic intersection theory on toric varieties.-
dc.format.extent34 p.-
dc.publisherSpringer Verlag-
dc.relation.isformatofVersió postprint del document publicat a:
dc.relation.ispartofMathematische Zeitschrift, 2018, vol. 291, p. 1211-1244-
dc.rights(c) Springer Verlag, 2018-
dc.subject.classificationGeometria algebraica-
dc.subject.classificationVarietats tòriques-
dc.subject.classificationFuncions convexes-
dc.subject.otherAlgebraic geometry-
dc.subject.otherToric varieties-
dc.subject.otherConvex functions-
dc.titleAn arithmetic Bernstein-Kushnirenko inequality-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
702667.pdf485.8 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.